# SDR 2007UALA01036

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 30,666 hours, 11,939 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 BLEED FAULT DISPLAYED ON UPPER ECAM SCREEN.   [SUP 06-01-07]  REPLACED NR 2 ENGINE BLEED PRESSURE REGULATOR VALVE. FOUND CLOGGED FILTER ON DOWNSTREAM SENSE PORT.
